# SDR SWAA2012112809975

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 31,574 hours, 20,791 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884501
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 SLIDE INFLATION BOTTLE GAS PRESSURE LOW.  REMOVED AND REPLACED R-1 DOOR SLIDE PER AMM.
